MathSciNet Relay Station
MathSciNet bibliographic data
MR1471472 (99h:33016) 33C10 (44A10)
Reid, W. H. Integral representations for products of Airy functions. II. Cubic products. Z. Angew. Math. Phys. 48 (1997), no. 4, 646–655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement